MathSciNet Relay Station
MathSciNet bibliographic data
MR224936 34.65 (57.00)
Peixoto, M. M.; Pugh, C. C. Structurally stable systems on open manifolds are never dense. Ann. of Math. (2) 87 1968 423–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement